Volume 22, issue 4 (2018)

Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
From operator categories to higher operads
1893

Clark Barwick

Quantitative bi-Lipschitz embeddings of bounded-curvature manifolds and orbifolds
1961

Sylvester Eriksson-Bique

Unfolded Seiberg–Witten Floer spectra, I: Definition and invariance
2027

Tirasan Khandhawit, Jianfeng Lin and Hirofumi Sasahira

A family of compact complex and symplectic Calabi–Yau manifolds that are non-Kähler
2115

Lizhen Qin and Botong Wang

Rotation intervals and entropy on attracting annular continua
2145

Alejandro Passeggi, Rafael Potrie and Martín Sambarino

Primes and fields in stable motivic homotopy theory
2187

Jeremiah Heller and Kyle M Ormsby

Surgery for partially hyperbolic dynamical systems, I: Blow-ups of invariant submanifolds
2219

Andrey Gogolev

Eigenvalues of curvature, Lyapunov exponents and Harder–Narasimhan filtrations
2253

Fei Yu

Lower bounds for Lyapunov exponents of flat bundles on curves
2299

Alex Eskin, Maxim Kontsevich, Martin Möller and Anton Zorich

Hyperbolic jigsaws and families of pseudomodular groups, I
2339

Beicheng Lou, Ser Peow Tan and Anh Duc Vo

Subflexible symplectic manifolds
2367

Emmy Murphy and Kyler Siegel

Normalized entropy versus volume for pseudo-Anosovs
2403

Sadayoshi Kojima and Greg McShane

Towers of regular self-covers and linear endomorphisms of tori
2427

Wouter van Limbeek

Classification and arithmeticity of toroidal compactifications with $3\bar{c}_2 = \bar{c}_1^{\mskip2mu 2} = 3$
2465

Luca F Di Cerbo and Matthew Stover